# SDR SWAA2022012709702

- Difficulty date: August 5, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR INTERCOSTAL CORRODED STA 304 AND LBL12' / REMOVED CORROSION AND VERIFIED LIMITS TO CABIN FLOOR INTERCOSTAL STA. 294.5 TO 312 LBL 12' FOUND OUT OF LIMITS IAW SRM 53-10-51-1A-1 STEP 4B FIG 105 DETAIL C. REMOVED AND REPLACED PASSENGER CABIN FLOOR INTERCOSTAL AT STA 294.5 TO 312 LBL 12' IAW SRM 51-40-02-0G-0 STEP 4 AND 7 AND BOEING DWG # 141A5690 REV C. ATAG # QU0106 TOOL ID # 32209 CAL DUE: 08 JUN 18
